Recherche

Domaine de recherche : Analyse et géométrie complexes

Mots clés : Métriques invariantes, variétés (presque) complexes, courbes pseudoholomorphes, hyperbolicité au sens de Gromov


- Co-organisateur de la Conférence satellite de l'ICM 2014 « The KSCV Symposium #10 », Kyeongju, Korea, August 2014

- Co-organisateur de l'école d'été « Foliations, pseudoholomorphic curves and applications » à Grenoble, France, juin 2012

Evénements à venir

- « INDAM meeting: Geometric Function Theory in Higher Dimension» Cortona, Italy, September 4-10, 2016

- « BIRS Workshop, Complex Analysis and Complex Geometry », May 1-6, 2016

Encadrement de doctorants

Fethi Dhahri (depuis septembre 2013, co-encadrement avec Fethi Haggui, université de Monastir, Tunisie)
Abdelwahed Chrih (depuis septembre 2014, co-encadrement avec Fethi Haggui, université de Monastir, Tunisie)
Sébastien Gontard (depuis septembre 2015, université de Grenoble, France)

Accueil de postdoctorants à Grenoble

Jae-Cheon Joo (Postech, Corée du Sud), 2008-2009
Uros Kuzman (université de Ljubljana, Slovénie), 2013-2014

Articles

[29] Algebraic embeddings of smooth almost complex structures (with J.P. Demailly)
Submitted for publication.

[28] On the Gromov hyperbolicity of convex domains in Cn (with H. Seshadri)
Submitted for publication.

[27] On extremal discs in almost complex manifolds (with U.Kuzman)
Submitted for publication.

[26] Positivity and completeness of invariant metrics (with T. Anh and K.T. Kim)
To appear in J. Geom. Anal.

[25] Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds (with F. Bertrand)
Published in the Proceedings of the AMS, Volume 143 (2015), 3901-3913.

[24] Non-squeezing property for holomorphic symplectic structures (with J.C. Joo)
Published in Mathematical Research Letters, Volume 22 (2015), 729-740.

[23] Quasi-isometries in strongly convex domains (with F. Bertrand)
Published in Journal of Mathematical Analysis and Applications, Volume 420 (2014), 873-877.

[22] Totally geodesic discs in strongly convex domains (with H.Seshadri)
Published in Math. Z., Volume 274 (2013), 185-197.

[21] Levi-flat filling of real two-spheres in symplectic manifolds (II) (with A. Sukhov)
Published in Ann. Fac. Sci. Toulouse Math. (6) 21 (2012), 783-816.

[20] Levi-flat filling of real two-spheres in symplectic manifolds (I) (with A. Sukhov)
Published in Ann. Fac. Sci. Toulouse Math. (6) 20 (2011), no. 3, 515–539.

[19] Extremal discs in almost complex spaces (with J.C. Joo)
Published in Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 (2010), 759-783.

[18] On the automorphism group of strongly pseudoconvex domains in almost complex manifolds (with J. Byun and K.H. Lee)
Published in Ann. Inst. Fourier (Grenoble), Volume 59 (2009), 291-310.

[17] Some aspects of analysis on almost complex manifolds with boundary (with B. Coupet and A. Sukhov)
Published in Complex analysis. J. Math. Sci. (N. Y.), Volume 154 (2008), 923-986.

[16] On the geometry of model almost complex manifolds with boundary (with A. Sukhov)
Published in Math. Z., Volume 254 (2006), no. 3, 567-589.

[15] On the compactness of the automorphism group of a domain (with J. Byun)
Published in C. R. Math. Acad. Sci. Paris 341 (2005), 545-548.

[14] Estimates of the Kobayashi-Royden metric in almost complex manifolds (with A. Sukhov)
Published in Bull. Soc. Math. France, Volume 133 (2005), 259-273.

[13] Fefferman's mapping theorem on almost complex manifolds in complex dimension two (with B. Coupet and A. Sukhov)
Published in Math. Z. 250 (2005), 59-90.

[12] Nonalgebraizable real analytic tubes in Cn (with J. Merker)
Published in Math. Z. 247 (2004), 337-383.

[11] Compactness of certain families of pseudo-holomorphic mappings into Cn (with K.T. Kim)
Published in Internat. J. Math. 15 (2004), 1–12.

[10] Riemann maps in almost complex manifolds (with B. Coupet and A. Sukhov)
Published in Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) (2003), 761-785.

[9] Symmetries of partial differential equations (with J. Merker)
Published in J. Korean Math. Soc. 40 (2003), 517-561.

[8] A new example of a uniformly Levi degenerate hypersurface in C3 (with J. Merker)
Published in Ark. Mat. 41 (2003) 85-94.
Erratum to: "A new example of a uniformly Levi degenerate hypersurface in C3'' [Ark. Mat. 41 (2003), 85-94]. Ark. Mat. 45 (2007), 269-271

[7] Sur l'algébrisabilité locale de sous-variétés analytiques réelles génériques de Cn (French)[On the local algebraizibility of real analytic generic submanifolds in Cn] (with J. Merker)
Published in C. R. Math. Acad. Sci. Paris 336 (2003), 125-128.

[6] A note on the Wong-Rosay theorem in complex manifolds (with K.T. Kim and S. Krantz)
Published in Complex Var. Theory Appl. 47 (2002), 761-768.

[5] Weak-type normal families of holomorphic mappings in Banach spaces and characterization of the Hilbert ball by its automorphism group (with J. Byun and K.T. Kim)
Published in J. Geom. Anal. 12 (2002), 581–599.

[4] Smoothness of Cauchy Riemann maps for a class of real hypersurfaces
Published in Publ. Mat. 45 (2001) 79-94.

[3] Regularity of CR maps between convex hypersurfaces of finite type (with B. Coupet and A. Sukhov)
Published in Proc. Amer. Math. Soc. 127 (1999), no. 11, 3191–3200.

[2] Tautness and complete hyperbolicity of domains in Cn
Published in Proc. Amer. Math. Soc. 127 (1999) 105-116.

[1] Characterization of convex domains with noncompact automorphism group
Published in Michigan Math. J. 44 (1997), 375-388.


Edition d'ouvrages

Complex Analysis and Geometry, KSCV10, Gyeongju, Korea, August 2014
Springer Proceedings in Mathematics and Statistics
Editors: Bracci, F., Byun, J., Gaussier, H., Hirachi, K., Kim, K.-T., Shcherbina, N. (Eds.)